| Model Number |
TRX-800 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/06/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, anxiety/textured.
Event or Problem Description
Patient reported left side rupture, exchange from textured due to concern with product, and "achy".Patient also reported the non device related events of "hand tingling", "sinus problems, hair loss", and "allergies".The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6, d6b, d9, h6.
Event or Problem Description
The device has been explanted.
Event or Problem Description
Patient reported left side rupture, exchange from textured due to concern with product, and "achy".Patient also reported the non device related events of "hand tingling", "sinus problems, hair loss", and "allergies".Patient additionally reported "cyst", and "allergic reaction/hypersensitivity." the device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, broken on the radius side assessed as unidentified (tear) opening.(shell thickness was within specification).Anxiety-product/procedure: unable to observe since it is a medical event and is not related to the device.Pain: unable to observe since it is a medical event and is not related to the device.Sensation increase/decrease-ndr: not applicable as the event is not related to the device.Varied injuries-ndr: not applicable as the event is not related to the device.Additional observations: red particle observed on the gel.Red particle observed on the device.No further actions are required as the device was implanted.